AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Transplantation Theorems and Multiplier Theorems for Jacobi Series
Benjamin Muckenhoupt
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1986; 86 pp; softcover
Volume: 64
ISBN-10: 0-8218-2418-X
ISBN-13: 978-0-8218-2418-4
List Price: US$21
Individual Members: US$12.60
Institutional Members: US$16.80
Order Code: MEMO/64/356
[Add Item]

Request Permissions

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia